# SDR AALA202208092301

- Difficulty date: August 6, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 23,382 hours, 11,145 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM INTERMITTENTLY INDICATED DOOR LEFT OVER WING EXIT  OPEN AT ACT 24000.  NO PRESSURIZATION INDICATING. MAINTENANCE ADJUSTED EXIT DOOR FLAP COVER PROXIMITY SENSOR PER AMM 52-71-13 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
